MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW, FIXATION, BONE
Model Number 04.211.018
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent the open reduction internal fixation (orif) surgery with the implants for right distal clavicular fracture.After surgery, when the patient lifted the affected side to reach for something at a high place, a crackling noise was heard.Cr imaging revealed that all 2.7 mm screws inserted in the distal part of the fracture were broken just below the screwhead.All the implants will be extracted and replaced with a clavicle hook plate in a revision surgery.The date of the revision surgery is not determined.No further information is available.This report is for one (1) 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 18mm this is report 6 of 8 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A device history record (dhr) review was conducted: part # 04.211.018ts lot # 9l21104 manufacturing site: (b)(4).Release to warehouse date: 28 mar 2022 supplier: früh verpackungstechnik ag a manufacturing record evaluation was performed for the finished article lot and no non-conformance's were identified.Manufacturing location: monument manufacturing date: 17-nov-2021 part number: 04.211.018, 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 18mm lot number: 518p540 (non-sterile) lot quantity: 236 production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final inspection, met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.211.018.999, 2.8mm ti screw blank 18mm 2.7 variable angle w/sd8 lot number: 495p037 lot quantity: 945 production order traveler met all inspection acceptance criteria.Inspection sheet, inspect warm head blank/inspect turn head and point, ns072130 rev d met all inspection acceptance criteria.Part number: 23032, tialnbci2.78 lot number: 66p5657 lot quantity: 2,438 lbs.Inspection instruction met all inspection acceptance criteria.Certified test report dated (b)(6) 2020 was reviewed and determined to be conforming.Lot summary report dated (b)(6) 2020 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6 clinical code update.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key15331866
Report Number8030965-2022-06226
Device Sequence Number17762026
Product Code HWC
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.211.018
Device Catalogue Number04.211.018TS
Device Lot Number9L21104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer10/17/2022
09/15/2026
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date11/02/2022
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN.; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN.; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN.; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN.; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN.; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L22 TAN.; VA-LCP CLAVICLE PLATE 2.7 LAT CS1 R TAN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown